# SDR COEA2015120122919

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,122 hours, 35,996 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Part number: 8204444
- Condition: Defective
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7584, AIR TURN BACK, WO 156151 & DISCREPANCY.  DURING CRUISE, THE RT PROPELLER ANTI-ICE FAULT LIGHT ILLUMINATED.  DUE TO EN ROUTE ICING CONDITIONS, THE DECISION WAS MADE TO RETURN, NO EMER WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.  REPLACED THE RT NR 4 PROP DE-ICE LEAD.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
